# SDR SWAA2022041265846

- Difficulty date: December 28, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 39,072 hours, 26,956 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E PANEL 521LB HAS DELAM AT CORNERS (MARKED) / LEFT WING L/E PANEL 521LB WITH DELAMINATION AT CORNER WAS REPAIRED IAW SRM 51-70-05-2R-6. 59812U 06JAN20
